JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PULLBACK ATTRACTORS FOR 2D g-NAVIER-STOKES EQUATIONS WITH INFINITE DELAYS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PULLBACK ATTRACTORS FOR 2D g-NAVIER-STOKES EQUATIONS WITH INFINITE DELAYS
Quyet, Dao Trong;
  PDF(new window)
 Abstract
We consider the first initial boundary value problem for the 2D non-autonomous g-Navier-Stokes equations with infinite delays. We prove the existence of a pullback -attractor for the continuous process associated to the problem with respect to a large class of non-autonomous forcing terms.
 Keywords
g-Navier-Stokes equations;pullback attractors;infinite delay;
 Language
English
 Cited by
 References
1.
C. T. Anh and D. T. Quyet, Long-time behavior for 2D non-autonomous g-Navier-Stokes equations, Ann. Poln. Math. 103 (2012), no. 3, 277-302. crossref(new window)

2.
C. T. Anh and D. T. Quyet, g-Navier-Stokes equations with infinite delays, Vietnam J. Math. 40 (2012), no. 1, 57-78.

3.
H. Bae and J. Roh, Existence of solutions of the g-Navier-Stokes equations, Taiwanese J. Math. 8 (2004), no. 1, 85-102.

4.
T. Caraballo and J. Real, Navier-Stokes equations with delays, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 457 (2001), no. 2014, 2441-2454. crossref(new window)

5.
T. Caraballo and J. Real, Asymptotic behaviour of two-dimensional Navier-Stokes equations with delays, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 459 (2003), no. 2040, 3181-3194. crossref(new window)

6.
T. Caraballo, G. Lukaszewicz, and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Anal. 64 (2006), no. 3, 484-498. crossref(new window)

7.
A. Carvalho, J. A. Langa, and J. C. Robinson, Attractors for Infinite-Dimensional Non-autonomous Dynamical Systems, Springer, New York, 2013.

8.
J. Jiang and Y. Hou, The global attractor of g-Navier-Stokes equations with linear dampness on $\mathbb{R}^2$, Appl. Math. Comp. 215 (2009), no. 3, 1068-1076. crossref(new window)

9.
J. Jiang and Y. Hou, Pullback attractor of 2D non-autonomous g-Navier-Stokes equations on some bounded domains, Appl. Math. Mech. (English Ed.) 31 (2010), no. 6, 697-708. crossref(new window)

10.
M. Kwak, H. Kwean, and J. Roh, The dimension of attractor of the 2D g-Navier-Stokes equations, J. Math. Anal. Appl. 315 (2006), no. 2, 436-461. crossref(new window)

11.
H. Kwean, The $H^1$-compact global attractor of two-dimensional g-Navier-Stokes equa- tions, Far East J. Dyn. Syst. 18 (2012), no. 1, 1-20.

12.
H. Kwean and J. Roh, The global attractor of the 2D g-Navier-Stokes equations on some unbounded domains, Commun. Korean Math. Soc. 20 (2005), no. 4, 731-749. crossref(new window)

13.
P. Marin-Rubio, J. Real, and J. Valero, Pullback attractors for a two-dimensional Navier-Stokes model in an infinite delay case, Nonlinear Anal. 74 (2011), no. 5, 2012-2030. crossref(new window)

14.
D. T. Quyet, Asymptotic behavior of strong solutions to 2D g-Navier-Stokes equations, Comun. Korean Math. Soc. 29 (2014), no. 4, 505-518. crossref(new window)

15.
D. T. Quyet, Pullback attractor for strong solutions of 2D non-autonomous g-Navier-Stokes equations, Acta Math. Vietnam. 40 (2015), no. 4, 637-651. crossref(new window)

16.
J. Roh, Convergence of the g-Navier-Stokes equations, Taiwanese J. Math. 13 (2009), no. 1, 189-210.

17.
J. Roh, Dynamics of the g-Navier-Stokes equations, J. Differential Equations 211 (2005), no. 2, 452-484. crossref(new window)

18.
R. Temam, Navier-Stokes Equations: Theory and Numerical Analysis, 2nd edition, Amsterdam, North-Holland, 1979.

19.
D. Wu, The finite-dimensional uniform attractors for the non-autonomous g-Navier-Stokes equations, J. Appl. Math. 2009 (2009), Art. ID 150420, 17 pp.